# SDR AALA201504279013

- Difficulty date: April 25, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 16,371 hours, 13,681 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Part time: 15,743 hours, 10,445 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 9010 EN-ROUTE, DURING APPROACH, BLUE BRK LT OR RT FAULT ILLUMINATED WHILE LOWERING THE LG.  THE GEAR WAS RETRACTED & THE APPROACH WAS ABANDONED.  THE FLIGHT DECLARED AN EMER & DIVERTED FOR A LONGER RUNWAY.  WHILE LANDING, THE GEAR WAS AGAIN LOWERED & MSG EXTINGUISHED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MX WAS UNABLE TO DUPLICATE THE FAULT.  AS A PRECAUTION, REPLACED THE BCM 1.
